MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI FORCEPS INSERT

KARL STORZ SE & CO. KG ROBI FORCEPS INSERT
Model Number 38610ON
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported "similar intermittent issues and then the bipolar forceps were unable to stop a bleeding (ooze) on the liver following the removal of the gall bladder" (second case (b)(4).The surgeon tried for a good few minutes but the bleeding would not stop.The surgeon had to use "surgicell" as well as "flowseal" to stop the bleeding on the liver and the patient lost about 50 ml of blood.The case was able to be completed following the application of the haemostasis gel.The procedure was delayed by about 30 minutes.No negative impact in state of health reported.

Brand Name
ROBI FORCEPS INSERT
Common Device Name
ROBI FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key22372377
Report Number2020550-2025-01128
Device Sequence Number19930657
Product Code GEI
UDI-Device Identifier04048551328651
UDI-Public04048551328651
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
Report Date (Section F) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38610ON
Device Catalogue Number38610ON
Device Lot NumberNT35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/16/2025
Event Location Hospital
Date Report to Manufacturer06/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26176LV BIPOLAR HIGH FREQUENCY CORD 300, LOT: NU01.; 38151 ROBI PLASTIC HANDLE, LOT UV05.; 38600 ROBI METAL OUTER SHEATH, LOT UL08.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown